# SDR CA960711014

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line Assembly
- Part number: 56001093
- Condition: Chafed
- Location: Waste Gate
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) WASTE GATE OIL SUPPLY LINE FOUND CHAFED ON ENGINE MOUNT BEAM FLANGE. P/N MS21919WCH4 CLAMP AND ASSOCIATED MOUNT BOLT, SPACER, WASHER AND NUT ALSO MISSING WHICH ALLOWED LINE TO DROP DOWN ONTO MOUNT BEAM FLANGE. SUBMITTER STATES AREA IS INCONVENIENT TO INSPECT AND THE DEFECT WAS ONLY FOUND DURING ENGINE CHANGE PROCESS.
